# SDR C77A2019122760001

- Difficulty date: December 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 32,130 hours, 19,860 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Leaking
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 IDG OIL MESSAGE ON DESCENT. IDG OFF BUS MESSAGE ON DESCENT
